The Hilbert Function of curves on certain smooth quartic surfaces.
Manuscripta mathematica, Tome 65 (1989) no. 3, pp. 395-412
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
dimension of complete linear system of divisors, Mori quartic surface, degree, genus, space curve, Hilbert function
@article{MM2_1989__65_3_155448,
author = {Salvatore Giuffrida},
title = {The {Hilbert} {Function} of curves on certain smooth quartic surfaces.},
journal = {Manuscripta mathematica},
pages = {395--412},
year = {1989},
volume = {65},
number = {3},
zbl = {0701.14029},
url = {http://geodesic.mathdoc.fr/item/MM2_1989__65_3_155448/}
}
Salvatore Giuffrida. The Hilbert Function of curves on certain smooth quartic surfaces.. Manuscripta mathematica, Tome 65 (1989) no. 3, pp. 395-412. http://geodesic.mathdoc.fr/item/MM2_1989__65_3_155448/